# SDR 2006UALA01638

- Difficulty date: August 18, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 52,957 hours, 19,875 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG HIGH STAGE LT ILLUM AND RT ENG HIGH STAGE EICAS MSG IN CLIMB.  FOUND HIGH STAGE PILOT VALVE OVER PRESSURE BUTTON POPPED.  RESET BUTTON LOCKED VALVE OUT.  REPLACED 14TH STAGE PILOT CONTROLLER AND THE HIGH STAGE BLEED SHUTOFF VALVE.
